# SDR VNAA202311230009

- Difficulty date: October 16, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,512 hours, 18,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL LBL 9 BTW FS379.00 TO FS485.00.   DUE TO EXCESSIVE CORROSION ON FLOOR SEAT RAIL LBL 9 BTW FS379.00 TO FS485.00. WAS REPLACED PER CRJ-900 SRM 53-21-49-101-001-A01 AND CRJ-900 AMM 53-00-49-000-801 (CONFIG. A12) AND AMM 53-00-49-400-801 (CONFIG. A12)
